# SDR ASAA2020082643079

- Difficulty date: August 24, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,370 hours, 6,201 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT "VTK" ON FO FMCF, CONDITION SELF CORRECTED WITHIN 30 SECONDS.  GROUNDED - YES.  NR 2 FMC LOGGED L FMC 1 FAULT.  SYS TESTS GOOD, REF B737-900 AMM 34-61-00 501.
